# SDR AALA202405236366

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 11,720 hours, 3,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 176874
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,707 hours, 3,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EXIT PATH LIGHTING AT ROWS 3,4,8-13, 16-20,24,25 INOP. PER TSM 33-51-00-810-822-A, FOUND FIN 17WL TO BE AT FAULT. REMOVED AND REPLACED EPSU (17WL) PER AMM 33-51-38. OPS CHECK GOOD.
